Alert archive / Indiana / Special Weather Statements in 2015

Special Weather Statement, NWS Indianapolis, IN

June 12, 2015Delaware County, Madison County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jun 12, 2015, 1:21 PM EDT for Delaware County, Madison County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 1:21 PM EDT (17:21 UTC)
Expired
Jun 12, 2015, 2:00 PM EDT
In force
39 min
Issued by
NWS Indianapolis, IN

Counties Delaware County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 81 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
-97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WWUS83 KIND 121721
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
121 PM EDT FRI JUN 12 2015

INZ040>042-121800-
DELAWARE-MADISON-RANDOLPH-
121 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR DELAWARE...CENTRAL MADISON AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 200 PM EDT...

AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANDERSON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MUNCIE...
  CHESTERFIELD...
  DALEVILLE...
  YORKTOWN...
  GASTON...
  BALL STATE UNIVERSITY...
  EATON...
  SELMA...
  PARKER CITY...
  ALBANY...
  FARMLAND...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4003 8586 4019 8586 4039 8552 4038 8528
      4019 8510
TIME...MOT...LOC 1721Z 253DEG 28KT 4014 8564

$$

LEE/TUCEK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jun 12, 1:05 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 12, 1:05 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
105 PM EDT FRI JUN 12 2015

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 338 AM EDT FRI JUN 12 2015

SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT AS LOW
PRESSURE TRACKS ACROSS THE REGION. AN ASSOCIATED FRONTAL BOUNDARY
WILL STALL ACROSS CENTRAL INDIANA ON SATURDAY...THEN RETURN BACK
NORTH INTO THE GREAT LAKES BY EARLY NEXT WEEK. THIS FRONT WILL
OSCILLATE ACROSS THE REGION THROUGH MUCH OF NEXT WEEK...MAINTAINING
DAILY CHANCES FOR THUNDERSTORMS. WARM AND HUMID CONDITIONS WILL
CONTINUE.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 952 AM EDT FRI JUN 12 2015

.UPDATE...A LARGE CLUSTER OF THUNDERSTORMS WAS OVER NORTHERN
ILLINOIS AND WAS SPREADING INTO NORTHWEST INDIANA.  IT APPEARS
THUNDERSTORMS MAY IMPACT NORTHWEST SECTIONS A LITTLE EARLIER.
OTHERWISE...EXPECT THUNDERSTORMS TO IMPACT MOST OTHER AREAS MID TO
LATE AFTERNOON.  OVERALL CURRENT FORECAST SEEMS TO BE ON TRACK.
TWEAKED TEMPERATURES UP SLIGHTLY ACROSS THE SOUTH HALF. BUT OVERALL
NO SIGNIFICANT CHANGES MADE.

PORTION OF PREVIOUS NEAR TERM DISCUSSION FOLLOWS...

COMBINATION OF STRONG DIURNAL HEATING AND EXPANSION OF 40KT LOW
LEVEL JET INTO THE REGION WILL PROMOTE AN INCREASINGLY MOIST AND
UNSTABLE AIRMASS...WITH SCATTERED CONVECTION DEVELOPING BY MIDDAY
AND INCREASING IN COVERAGE THROUGH THE AFTERNOON. HRRR CONTINUES TO
BE RATHER AGGRESSIVE IN MORE EXPANSIVE DEVELOPMENT OVER THE FORECAST
AREA BY 16Z WHICH LOOKS OVERDONE CONSIDERING LIMITED UPPER LEVEL
SUPPORT. WILL KEEP POPS PRIMARILY IN THE CHANCE CATEGORY FOR
EXPECTED SCATTERED DEVELOPMENT.

EXPECT AN UPTICK IN CONVECTIVE COVERAGE AS THE AFTERNOON PROGRESSES
AS THE LOW MOVES INTO NORTHERN INDIANA...WITH UPPER FORCING AND BL
SHEAR INCREASING. IN ADDITION...AXIS OF HIGHEST PRECIP WATER VALUES
AROUND 2 INCHES WILL POOL ALONG AND IMMEDIATELY SOUTH OF THE
BOUNDARY OVER THE NORTHERN HALF OF THE FORECAST AREA. COMBINED WITH
EXPECTED TEMPS IN THE MID/UPPER 80S...THIS SHOULD PRODUCE AN AREA OF
MODERATELY UNSTABLE AIR WITH MLCAPES OF 2000-2500 J/KG BY LATE DAY.
HI-RES GUIDANCE PICKING UP ON THIS THINKING WITH ROBUST CONVECTION
DEVELOPING. POTENTIAL FOR SEVERE WEATHER IS HIGHEST FOR THE REGION
AS THIS ACTIVITY FORMS LATER THIS AFTERNOON AND EXPANDS SOUTH INTO
THE FORECAST AREA THROUGH THE EVENING. CERTAINLY ANTICIPATE A
DAMAGING WIND THREAT WITH MODEL SOUNDINGS INDICATING DRY ADIABATIC
FLOW UP THROUGH 800MB. LOCAL BOUNDARY INTERACTIONS BETWEEN STORMS
COULD CERTAINLY PRESENT POTENTIAL FOR A TORNADO OR TWO AS WELL.
STORMS WILL BE EFFICIENT RAINERS AS WELL WITH HIGH PWATS AND
FREEZING LEVELS IN THE VICINITY OF 15KFT.

TEMPS...ITS TEMPTING TO GO FOR A THIRD STRAIGHT DAY AT 90 IN
INDY...BUT CLOUD DEBRIS FROM MORNING STORMS TO OUR WEST AND
POTENTIAL FOR SCATTERED REDEVELOPMENT AS EARLY AS MIDDAY MAY BE A
BIT TOO MUCH TO OVERCOME. GENERALLY TOOK A MOS BLEND...WITH HIGHS
MAINLY IN THE UPPER 80S TO AROUND 90. BEST SHOT AT LOWER 90S WILL
EXIST ACROSS FAR SOUTHERN PORTIONS OF THE AREA. WILL FEEL DISTINCTLY
MORE HUMID TODAY AS MOISTURE POOLS AHEAD OF THE FRONT AND DEWPOINTS
RISE TO AROUND 70.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
ISSUED AT 338 AM EDT FRI JUN 12 2015

FORECAST CHALLENGES ARE ON CONVECTIVE CHANCES THROUGH THE SHORT TERM.

STRONG TO SEVERE STORMS ARE LIKELY TO BE ONGOING OVER THE NORTHERN
HALF OF THE FORECAST AREA AT 00Z THIS EVENING...EXPANDING SOUTH
THROUGH MUCH OF CENTRAL INDIANA BEFORE WEAKENING NEAR OR JUST AFTER
MIDNIGHT. THE THREATS MENTIONED ABOVE IN THE NEAR TERM SECTION WILL
PERSIST...ESPECIALLY THE DAMAGING WIND AND HEAVY RAIN. THE FOCUS
WILL SHIFT TO PRIMARILY TORRENTIAL RAINS AFTER MIDNIGHT WITH A LARGE
ABOVE FREEZING LAYER THROUGH 14-15KFT SUPPORTING WARM RAIN PROCESSES
AND STORMS WITH HIGH RAINFALL RATES. LOCALIZED FLOODING WILL BE A
POSSIBILITY WITH THESE STORMS.

THE LOW WILL TRACK INTO OHIO WITH THE BOUNDARY SLIPPING INTO THE
FORECAST AREA BY SATURDAY MORNING. OVERNIGHT CONVECTION SHOULD
DIMINISH IN COVERAGE PRIOR TO DAYBREAK. STRONG HIGH PRESSURE OVER
THE SOUTHEAST U S WILL EXERT ITS INFLUENCE WITH RIDGING ALOFT
EXPANDING INTO THE REGION ON SATURDAY AS THE UPPER ENERGY MOVES AWAY
TO THE EAST. COMBINATION OF THE EXPANDING RIDGE AND LOW PRESSURE
TRACKING INTO THE CENTRAL PLAINS WILL HELP TO PUSH THE FRONTAL
BOUNDARY BACK NORTH INTO THE LOWER GREAT LAKES BY SUNDAY.

SCATTERED CONVECTION WILL BE POSSIBLE BOTH SATURDAY AND
SUNDAY...WITH THE GREATEST POTENTIAL DURING THE AFTERNOON AND
EVENING AS INSTABILITY LEVELS PEAK. IN THE ABSENCE OF FORCING
ALOFT...INSTABILITY AND LOW LEVEL MOISTURE WILL BE PRIMARY CATALYSTS
IN CONVECTIVE DEVELOPMENT. MOST STORMS WILL REMAIN SUBSEVERE...
PRODUCING GUSTY WINDS AND HEAVY RAINFALL. AFTER A BRIEF DROP
SATURDAY...PRECIP WATER VALUES WILL RETURN TO NEAR SUMMER PEAKS IN
THE VICINITY OF 2 INCHES THROUGHOUT THE REST OF THE SHORT TERM.
STORM MOTIONS ARE LIKELY TO BE SLOWER WITH WEAKER FLOW ALOFT...WITH
LOCALIZED SOAKERS. STORM COVERAGE WILL LIKELY INCREASE SUNDAY NIGHT
AND EARLY MONDAY AS LOW PRESSURE TRACKS INTO THE GREAT LAKES.

TEMPS...A MOS BLEND LOOKED REASONABLE FOR MUCH OF THE PERIOD.
FRONTAL BOUNDARY DIPPING INTO THE FORECAST AREA ON SATURDAY AND
EXPECTATION OF MORE CLOUDS SHOULD KEEP TEMPS IN THE LOW TO MID 80S.
WARMER TEMPS WILL RETURN ON SUNDAY WITH THE EXPANSION OF THE RIDGE.
EXPECT LOWS FROM THE MID 60S TO LOWER 70S THROUGH THE PERIOD.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ISSUED AT 338 AM EDT FRI JUN 12 2015

TYPICAL...IF SOMEWHAT ACTIVE...SUMMERTIME PATTERN EXPECTED FOR THE
COMING WORK WEEK WITH A FRONTAL BOUNDARY IMPINGING UPON THE REGION
AND THE PERIPHERY OF A SUBTROPICAL RIDGE TO THE SOUTHEAST COMBINING
TO NECESSITATE THE CHANCE FOR THUNDERSTORMS ESSENTIALLY EVERY PERIOD.

THAT SAID...DO NOT EXPECT A TOTAL WASHOUT BY ANY MEANS...AND HAVE
BUMPED MAX TEMPS UP A BIT EARLY IN THE WEEK AS A RESULT AS TYPICAL
MODEL TENDENCY TO OVERDO COVERAGE OF CONVECTIVE PRECIP IS LIKELY
IMPACTING MODEL TEMPERATURES SOMEWHAT.

SHOULD SEE TEMPS NEAR TO JUST SLIGHTLY ABOVE SEASONAL NORMALS
THROUGH THE PERIOD.

&&

.AVIATION /DISCUSSION FOR THE 121800Z TAFS/...
ISSUED AT 105 PM EDT FRI JUN 12 2015

NUMEROUS SHOWERS AND THUNDERSTORMS AT TIMES ACROSS NORTHERN AND
CENTRAL THIS AFTERNOON AND EVENING. LOW PRESSURE OVER NORTHERN
ILLINOIS WILL TRACK EAST ACROSS THE SOUTHERN GREAT LAKES THIS
AFTERNOON CAUSING A TRAILING COLD FRONT OVER NORTHERN ILLINOIS TO
MOVE TO NEAR KLAF TONIGHT AND STALLING THERE LATE TONIGHT INTO
SATURDAY.

VFR CONDITIONS WILL BE THE RULE AT KIND...KHUF AND KBMG OUTSIDE OF
THUNDERSTORMS. WENT WITH PREDOMINATE CEILINGS AROUND 4 THOUSAND FEET
THROUGH TONIGHT AND SCATTERED CU WITH BROKEN MID CLOUDS SATURDAY
MORNING ON.  VISIBILITIES COULD BE BRIEFLY 1 TO 2 MILES IN
THUNDERSTORMS...BUT OTHERWISE VFR.

KLAF MAY SEE PERIODS OF MVFR CEILINGS TONIGHT AND EARLY
SATURDAY.  OTHERWISE...VFR OUTSIDE OF THUNDERSTORMS.

CONVECTION SHOULD INCREASE THIS AFTERNOON AND THEN DIMINISH LATE
TONIGHT. ONLY EXPECT WIDELY SCATTERED SHOWERS OR THUNDERSTORMS LATE
TONIGHT AND SATURDAY.

SOUTHWEST WINDS OF 12 KNOTS WITH GUSTS 20 T0 25 KNOTS POSSIBLE THIS
AFTERNOON. WINDS WILL BE SOUTHWEST AT 10 KNOTS OR LESS MOST OTHER
PERIODS AND MAY BE LIGHT AND VARIABLE AT TIMES AT KLAF TONIGHT AND
SATURDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...RYAN
NEAR TERM...RYAN/JH
SHORT TERM...RYAN
LONG TERM...NIELD
AVIATION...JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 12, 3:58 AM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
358 AM EDT FRI JUN 12 2015

INZ021-028>031-035>049-051>057-131000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
358 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...TORRENTIAL RAINS PRODUCING LOCALIZED
FLOODING...DANGEROUS LIGHTNING...LARGE HAIL AND ISOLATED
TORNADOES.

TIMING: GREATEST THREAT FOR SEVERE WILL BE DURING THE AFTERNOON
AND EVENING.

DISCUSSION: LOW PRESSURE WILL TRACK ALONG A NEARLY STATIONARY
FRONT ACROSS NORTHERN INDIANA LATER TODAY AND TONIGHT. SCATTERED
THUNDERSTORMS WILL BE POSSIBLE TODAY...INCREASING IN COVERAGE AND
INTENSITY LATER THIS AFTERNOON AND INTO THE EVENING. STORMS WILL
DECREASE IN COVERAGE OVERNIGHT AS THE LOW SHIFTS OFF TO THE EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: DAILY CHANCES FOR SCATTERED STRONG THUNDERSTORMS ARE
POSSIBLE THROUGH NEXT WEEK. LIGHTNING...BRIEF HEAVY RAIN AND
GUSTY WINDS ARE LIKELY WITH ANY STORM. A GREATER RISK FOR
SCATTERED SEVERE STORMS WILL EXIST SUNDAY AFTERNOON AND EVENING.

DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THIS
WEEKEND AND INTO NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER
WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN AN UNSETTLED PERIOD THROUGH MUCH OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-067>072-131000-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
358 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED STRONG STORMS.

HAZARDS: GUSTY WINDS...TORRENTIAL RAINS PRODUCING LOCALIZED
FLOODING...DANGEROUS LIGHTNING AND HAIL.

DISCUSSION: LOW PRESSURE WILL TRACK ALONG A NEARLY STATIONARY
FRONT ACROSS NORTHERN INDIANA LATER TODAY AND TONIGHT. SCATTERED
THUNDERSTORMS WILL BE POSSIBLE TODAY...INCREASING IN COVERAGE AND
INTENSITY LATER THIS AFTERNOON AND INTO THE EVENING. STORMS WILL
DECREASE IN COVERAGE OVERNIGHT AS THE LOW SHIFTS OFF TO THE EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: DAILY CHANCES FOR SCATTERED STRONG THUNDERSTORMS ARE
POSSIBLE THROUGH NEXT WEEK. LIGHTNING...BRIEF HEAVY RAIN AND
GUSTY WINDS ARE LIKELY WITH ANY STORM.

DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THIS
WEEKEND AND INTO NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER
WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN AN UNSETTLED PERIOD THROUGH MUCH OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, Jun 12, 12:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1253 PM EDT FRI JUN 12 2015

INZ039-121730-
HAMILTON-
1253 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HAMILTON COUNTY UNTIL
130 PM EDT...

AT 1251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CARMEL...OR 14 MILES NORTH OF
INDIANAPOLIS...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

THIS STORM WILL BE NEAR...
CARMEL AND WESTFIELD AROUND 100 PM EDT...
FISHERS AROUND 105 PM EDT...
NOBLESVILLE AROUND 110 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3993 8586 3992 8624 4007 8624 4015 8586
TIME...MOT...LOC 1653Z 256DEG 28KT 3997 8617

DRT
Special weather statement, Jun 12, 1:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 PM EDT FRI JUN 12 2015

INZ039-046-047-121730-
HAMILTON-HENDRICKS-MARION-
102 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN HAMILTON...EASTERN
HENDRICKS AND MARION COUNTIES UNTIL 130 PM EDT...

AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BROWNSBURG TO
PLAINFIELD...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  INDIANAPOLIS...
  SPEEDWAY...
  CARMEL...
  BEECH GROVE...
  FISHERS...
  CLERMONT...
  EAGLE CREEK RESERVOIR...
  INDIANAPOLIS INT'L AIRPORT...
  WYNNEDALE...
  SPRING HILL...
  NORTH CROWS NEST...
  CROWS NEST...
  ROCKY RIPPLE...
  WILLIAMS CREEK...
  MERIDIAN HILLS...
  MONUMENT CIRCLE...
  INDIANA STATE FAIRGROUNDS...
  BROAD RIPPLE...
  WARREN PARK...
  CASTLETON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3968 8603 3966 8643 3989 8641 3993 8629
      3992 8624 3994 8624 4000 8600
TIME...MOT...LOC 1702Z 259DEG 30KT 3991 8632 3967 8634

LEE/TUCEK
Special weather statement, Jun 12, 1:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT FRI JUN 12 2015

INZ049-057-121745-
HENRY-RUSH-
112 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HENRY AND NORTHERN RUSH
COUNTIES UNTIL 145 PM EDT...

AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF GREENFIELD...OR 21 MILES SOUTH
OF ANDERSON...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAYS...
  DUNREITH...
  GREENSBORO...
  SPICELAND...
  LEWISVILLE...
  STRAUGHN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3987 8521 3979 8521 3978 8530 3971 8530
      3970 8563 3978 8563 3979 8559 3987 8560
      3987 8558 3989 8558 3993 8520 3988 8520
TIME...MOT...LOC 1712Z 255DEG 65KT 3982 8549

LEE/TUCEK
Local storm report, Jun 12, 1:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             GREENFIELD              39.79N  85.77W
06/12/2015  M0.25 INCH       HANCOCK            IN   TRAINED SPOTTER

            STANDING WATER ON STREETS IN GREENFIELD.

&&

ELB
Special weather statement, Jun 12, 1:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
119 PM EDT FRI JUN 12 2015

INZ047-048-121800-
HANCOCK-MARION-
119 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR HANCOCK AND EASTERN MARION
COUNTIES UNTIL 200 PM EDT...

AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BEECH GROVE...OR 9 MILES
EAST OF INDIANAPOLIS...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENFIELD...
  NEW PALESTINE...
  SPRING LAKE...
  WILKINSON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3987 8560 3979 8559 3978 8563 3973 8564
      3970 8603 3979 8606 3995 8566 3995 8560
      3987 8559
TIME...MOT...LOC 1720Z 253DEG 28KT 3977 8595

LEE/TUCEK
Special weather statement, Jun 12, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
121 PM EDT FRI JUN 12 2015

INZ040>042-121800-
DELAWARE-MADISON-RANDOLPH-
121 PM EDT FRI JUN 12 2015

...STRONG THUNDERSTORM ADVISORY FOR DELAWARE...CENTRAL MADISON AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 200 PM EDT...

AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANDERSON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MUNCIE...
  CHESTERFIELD...
  DALEVILLE...
  YORKTOWN...
  GASTON...
  BALL STATE UNIVERSITY...
  EATON...
  SELMA...
  PARKER CITY...
  ALBANY...
  FARMLAND...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4003 8586 4019 8586 4039 8552 4038 8528
      4019 8510
TIME...MOT...LOC 1721Z 253DEG 28KT 4014 8564

LEE/TUCEK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:13 AM EDTSpecial Weather StatementINDHancock47 min
Jun 12, 11:41 AM EDTSpecial Weather StatementINDHenry34 min
Jun 12, 11:59 AM EDTSpecial Weather StatementINDMarion31 min
Jun 12, 12:27 PM EDTSpecial Weather StatementINDHancock33 min
Jun 12, 12:38 PM EDTSpecial Weather StatementINDHendricks22 min
Jun 12, 12:49 PM EDTSpecial Weather StatementINDMadison26 min
Jun 12, 12:53 PM EDTSpecial Weather StatementINDHamilton37 min
Jun 12, 1:02 PM EDTSpecial Weather StatementINDMarion28 min
Jun 12, 1:12 PM EDTSpecial Weather StatementINDHenry33 min
Jun 12, 1:19 PM EDTSpecial Weather StatementINDHancock41 min
Jun 12, 1:31 PM EDTSpecial Weather StatementINDMarion29 min
Jun 12, 1:53 PM EDTSpecial Weather StatementINDHenry37 min
Jun 12, 1:56 PM EDTSpecial Weather StatementINDRandolph19 min
Jun 12, 2:10 PM EDTSpecial Weather StatementINDRandolph20 min
Jun 12, 2:28 PM EDTSpecial Weather StatementINDRandolph17 min
Jun 12, 3:48 PM EDTSpecial Weather StatementINDHamilton27 min
Jun 12, 4:12 PM EDTSpecial Weather StatementINDHamilton33 min
Jun 12, 4:21 PM EDTSpecial Weather StatementINDClay, Owen39 min
Jun 12, 4:45 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe30 min
Jun 12, 4:49 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren26 min
Jun 12, 5:04 PM EDTSpecial Weather StatementINDHenry41 min
Jun 12, 5:06 PM EDTSpecial Weather StatementINDHendricks24 min
Jun 12, 5:09 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe36 min
Jun 12, 5:12 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan33 min
Jun 12, 5:15 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren30 min
Jun 12, 5:21 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan24 min
Jun 12, 5:24 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph51 min
Jun 12, 5:35 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan18 min
Jun 12, 5:42 PM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Madison and 3 more48 min
Jun 12, 5:46 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan, Shelby29 min
Jun 12, 5:49 PM EDTSevere Thunderstorm WarningINDClinton, Fountain, Montgomery, Parke, Tippecanoe, Vermillion and 1 more26 min
Jun 12, 6:12 PM EDTSevere Thunderstorm WarningINDDecatur, Johnson, Rush, Shelby33 min
Jun 12, 6:14 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe31 min
Jun 12, 6:40 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby35 min
Jun 12, 6:42 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Montgomery, Tipton36 min
Jun 12, 6:57 PM EDTAreal Flood AdvisoryINDHenry, Rush3 hr

Nearby

Special Weather Statements in Indiana, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.